Imatinib Mesylate-Induced Lichen Planus and Plamoplantar Hyperkeratosis: A Case Report and Literature Review

Main Article Content

Charussri Leeyaphan

Abstract

Imatinibmesylate is a tyrosine kinase inhibitor. Lichenoid reaction due to imatinibmesylate is rare. Most cases have cutaneous lesion with or without mucosal lesion. Mucosal involvement alone was rare. The length of time before the adverse effects appeared after the initiation of the drug ranged from one to six months. There have been few case reports with palmoplantar hyperkeratosis after one to seven months of imatinibmesylate treatment. Nail dystrophy was also present. This presented patient demonstrated cutaneous and mucosal lichenoid lesions as well as plamoplantar hyperkeratosis after taking imatinib for ten weeks.   Histopathology was consistent with lichenoid reaction. Therefore it is important to recognize this side effect of imatinib for early diagnosis and treatment.

Keywords: Imatinib, lichenoid reaction, plamoplantar hyperkeratosis

Downloads

Download data is not yet available.

Article Details

How to Cite
Leeyaphan, C. (2014). Imatinib Mesylate-Induced Lichen Planus and Plamoplantar Hyperkeratosis: A Case Report and Literature Review. Siriraj Medical Journal, 66(6). Retrieved from https://he02.tci-thaijo.org/index.php/sirirajmedj/article/view/55310
Section
Case Report